MAUDE Adverse Event Report: CANON, INC. DIGITAL RADIOGRAPHY CXDI; X-RAY DIGITAL RADIOGRAPHY

CANON, INC. DIGITAL RADIOGRAPHY CXDI; X-RAY DIGITAL RADIOGRAPHY
Model Number CXDI-401C COMPACT
Medical Device Problem Code Misassembly During Maintenance/Repair (4054)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event happened when the service person updated the control software of the x-ray detectors (cxdi-401c compact/701c wireless).The service person did not confirm whether the captured image could be output to pacs system normally and installation error was not noticed, as a result he handed it over to the customer with incorrect installation.From the above, the cause is determined as an installation error of the service person, and the work procedure will be notified to the service person once again.This event will not cause any serious health hazards to the patient.In addition to cxdi-401c compact other related device information is described as below.Additional device information: model number #: cxdi-701c wireless; catalog number #: 8559b003af; serial number #: (b)(4); udi number #: (b)(4); pma/510(k) number #: k131106.Manufacturer cross-reference #: mw5090482.
 
Event or Problem Description
After updating the control software for x-ray detectors (cxdi-401c compact/701c wireless), the captured image could not be send to pacs system, and then eventually the image disappeared.

Brand Name
DIGITAL RADIOGRAPHY CXDI
Common Device Name
X-RAY DIGITAL RADIOGRAPHY
Manufacturer (Section D)
CANON, INC.
9-1, imaikami-cho, nakahara-ku
kawasaki, JP 21 1-85
JA  JP 211-850
MDR Report Key9508740
Report Number1000181430-2019-00001
Device Sequence Number2133736
Product Code MQB
UDI-Device Identifier04549292049695
UDI-Public04549292049695
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCXDI-401C COMPACT
Device Catalogue Number4995B003AE
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR